Jan 12, 1999
I want to be a "good patient" and follow my drug regimen. My numbers have greatly improved during the last six months, but every time my doc tells me the "good news," I get more depressed. I also take Serzone. I've had problems with adherence over the years, and have discussed them my doc. I'm playing games with my dosing, and I think I'd like to stop taking all drugs for now. When I started my cocktail last summer, I agreed to be adherent. I'm concerned if I tell my doc, he'll fire me as a patient. What do you think? Any suggestions besides therapy?
Response from Mr. Shernoff
I would urge you to begin by being completely honest with your doc. There is no way that the two of you can be partners in your health care unless he or she knows exactly what you are doing with your medications. If you like and respect your doc, and its sounds like you do, I'd suggest beginning by telling him or her that you need to have a difficult conversation with them and that you are worried that they may fire you as a patient. AND THAT THIS IS NOT SOMETHING THAT YOU WANT TO HAPPEN. Then proceed to tell them exactly what you have been doing and discuss togethewr what your options are. This will not be easy, but I am sure that you will feel better once you are not carrying around this secret. Good luck. Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- How Do You Get Rid Of Vaginal Cysts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.